# SDR USAA001517

- Difficulty date: September 12, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 51,129 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C-3, FLOOR SUPPORT ANGLE CORRODED, 1 INCH BY 1 INCH, CORROSION LEVEL 1, STA 1322, RBL 18.  FABRICATED NEW NUTPLATE PER SRM 51-40-02 AND SRM 51-70-11.  (X)
